It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-13-2006, 01:33 PM   #1
Newbie
(female)
 
Join Date: May 2006
Location: Cleveland, TX
Posts: 5
mbenz413 HB User
Could It Be The Nuvaring??

Could it be my nuvaring???
Hey everybody... let me give you some info on my situation.

I had my son in September 2004, went on the Patch in November 2004. I was on it for over a yr until my next gyno appt. Throughout this time there were all those reports on the news about the Patch being linked to blood clots, strokes, etc. Needless to say I switched to the Nuvaring...

Well I started on the Nuvaring in January 2006 and everything was fine... up until February. The week of my period (also the ring-free week) I had TERRIBLE nausea! I mean it was bad. I never threw up actually but just felt nauseous 24/7. and no I was not pregnant. But I was freaked out about being pregnant, took a pregnancy test that came back negative. I called my ob/gyn and she said it was more than likely the Nuvaring, my body was getting adjusted to the hormones and that's what was making me sick.

After that week of nauseous-ness, March and April were fine up until May, this time the week BEFORE my period. I have been having terrible nausea again. I took another pregnancy test and I am NOT, I repeat... NOT PREGNANT! So do yall think it could be the Nuvaring????

I never had any kind of problems like this on the Patch. And if it wasn't for the nauseousness I'd be happy with the Nuvaring. My doctor said it could take up to 6 months for my body to adjust to the hormones but I mean the nausea is really bad, I feel like crap 24/7.

Any advice??? Do yall think I should switch? If I'm gonna keep feeling this way I'd just rather go back on the Patch or something... help please!

P.S. I DON'T THINK ITS A STOMACH BUG BECAUSE I HAVEN'T HAD ANY OTHER SYMPTOMS... NO DIARRHEA, STOMACH CRAMPS OR STOMACHACHE... JUST A PUKEY FEELING.

 
Sponsors Lightbulb
   
Old 05-18-2006, 06:31 AM   #2
Newbie
(female)
 
Join Date: May 2006
Location: Cleveland, TX
Posts: 5
mbenz413 HB User
Re: Could It Be The Nuvaring??

bump

anybody???? anything???

 
Old 05-18-2006, 02:14 PM   #3
Newbie
(female)
 
Join Date: May 2006
Posts: 6
GirlieGirl21 HB User
Re: Could It Be The Nuvaring??

mbenz413,

Yes! it can be the Nuvaring....I've been on it for 3 yrs now and am switching to Ortho-Lo b/c I can't seem to lose weight and have had acne trouble. Anyway, the first several months I was on the ring, I had morning sickness. Like, you feel like puking before your eyes are even open and also just stomach-sick all the time...it made it hard for me to eat for a few months. Mine did wear off however and I've been completely happy with the ring since. Also, I did have more discharge and some yeast infections (which are really unusual for me). Hope you feel better!

 
Old 05-18-2006, 03:06 PM   #4
Junior Member
(female)
 
Join Date: Jun 2005
Location: Portland, Oregon
Posts: 14
austinl HB User
Re: Could It Be The Nuvaring??

I just took my Nuvaring out today. I'm sick of it.

No nausea for me. But I have been awful to my fiance. I am so easily irritated and I get very angry with him for no reason. I was never like that before. The other problem was my sex drive went out the window. I never want to do it and when we do finally do it, it isn't nearly as good as it used to be.

I guess it's back to condoms.


 
Old 05-18-2006, 08:20 PM   #5
Newbie
(female)
 
Join Date: May 2006
Location: Cleveland, TX
Posts: 5
mbenz413 HB User
Re: Could It Be The Nuvaring??

lol.. that's something i noticed too. my sex drive is completely gone!!!! my poor husband... lol. i don't want anything to do with him. thankfully i have a dr's appt. tomorrow @ 10:15 AM and i'm getting rid of the ring.. fast!

 
Old 05-19-2006, 01:14 AM   #6
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: South Carolina, USA
Posts: 565
mystic_star HB User
Re: Could It Be The Nuvaring??

i tried Nuvaring for a few months and it was ok as far as hormones, but i always had a sticky discharge! I never felt clean and i talked to the nurse about it and she said that was one of the drawbacks of using it, so i went back on the pill! I now take Mircette (Kariva), and it's the best pill i've ever used!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Help! Could I be Pregnant? :/ Hamilton99 Pregnancy-Teen 2 07-28-2009 12:04 PM
Starting back on the Nuvaring, LOTS of questions. Any input is appreciated! kady05 Birth Control 3 11-13-2006 05:44 AM
Could this be perimenopause? Should I have a hysterectomy? kerry403 Hysterectomy 4 08-19-2006 01:40 PM
Do You Love Your NuvaRing? Ravishing Birth Control 2 03-02-2006 07:47 PM
nuvaring and acne? Frynd1 Birth Control 2 01-20-2006 10:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!